# SDR USAA2012051500012

- Difficulty date: May 14, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 40,220 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112785201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT FRAME AT FR20, -Y1292.  REPLACED FLOOR SUPPORT FRAME AT FR20, -Y1292 IAW A319 SRM 53-11-14 FIG 106 & 51-42-11.
